MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3

Medline Industries, LP MEDLINE; SILICONE FABRIC ADH BNDG 3/4X3
Catalog Number NON75100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bandages do not stick.The ends keep coming off and happens before 30 min.
 
Additional Manufacturer Narrative
It was reported that the bandages do not stick.The ends keep coming off and happens before 30 min.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
SILICONE FABRIC ADH BNDG 3/4X3
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093--275
MDR Report Key50485626
Report Number1417592-2026-09308
Device Sequence Number10136457
Product Code NAC
UDI-Device Identifier10888277677753
UDI-Public10888277677753
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberNON75100
Device Lot Number10321090007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown